# SDR REXA201000276

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 19,628 hours, 16,759 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: 6003328333
- Condition: Damaged
- Location: External Power
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GROUND POWER UNIT (GPU) ACCESS POWER RECEPTACLE WAS DAMAGED.  THE DAMAGE CONSISTS OF THE POWER RECEPTACLE BEING PULLED FROM THE INSTALLED POSITION IN THE RECESSED PAN AREA.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-280.  REPEAT INSPECTIONS DAILY, FLY ON FOR 10 DAYS WITHIN WHICH TIME REPLACE THE DAMAGED P/N 600-33283-33 PAN SUPPORT MEMBER WITH A NEW, SERVICEABLE PART.
